I think all my life I have been anxious in some or another way. However, after I gave a birth to my baby 9 months ago my anxiety pops out all of sudden. Everything started with headaches and problem with breathing. Did so many tests, mr of brain, blood works, pulmonary tests. Everything was great except my old disease-Hashimoto tireoditis, but tsh is in normal range.
Now, I feel very tense, have upset stomach, heart palpitations,worried about everything, reflux.
The worst thing is that I am developing agoraphobia. It's realy scary. When I have to go somewhere, the first thing to do is to go to the bathroom...then, when I am out, all the time I am so tense like waiting to that problem with breathing starts again...it is a really big problem to me, specially cause I have to go to my friend's wedding in few days...
I am not taking any anti anxiety medicaments.
I am interested if somebody has the same experience after delivery?
any ideas how to relieve anxiety?
Yes, after my third!! She is 7 months old and i have been to the ER probably 12 times and to the doctor probably 12 more times! I sware mine is hormone related! All the doctors do is want to keep giving you more pills!!!!!!!! I take 1/2 of a .25 klonopin every night before bed and it does help some, i am still anxious during the day and mine are worse around my cycle!!
Email me if you want to talk more!!
Completely understand what you mean about anxiety after delivery. I have Hashimoto also, but realized that my thyroid meds were giving me anxiety. Are you on any meds for hypothyroidism? Check out the side effects, I have come off my meds and feel 90% better, which is a huge improvement. It just took me 7 days to start feeling better.
If not, there are some great self-help books that can make a difference immediately, one of them is called "Peace from Nervous Suffering" by Claire Weekes and Youtube have videos of a guy called "Shepherd" that really helped me too.
Then you have the herbal stuff, like Valerian and Passiflora etc that take the edge of the nervous feelings.
Good luck, you can do it, remember the more you look for anxiety symptoms the more will appear.
This is really helpful. I never thought it could be my med for thyroid gland. I am taking levothyroxin (levothyroxine), are you familiar with it?
Can understand how you function without your med? Are you cured?
Have you ever heard for HPP program? I am interested is that really working?
Going to check up your references.
Thanks for everything
Glad to be of help!
I came of synthyroid almost 2 weeks ago and am feeling better every day. I was borderline hashimoto in any case so there is no problem for the moment if I do not take anything. In your case you should discuss this with your endocrinologist and see what can be done to perhaps change the medication. Some people have tried Armour and apparantly it does not have the anxiety side affects.
I know that my tiredness will eventually return but I can deal with that, I could not deal with the anxiety!
Do not take no from your doctor, my endo said that it could not possibly be my meds that were creating my anxiety yet coming off them has made a huge difference!
My tsh is normal range, but I still take that drug....Hope I am going to make endo appointment for 9.25....after that I'll know more:)
This anxiety is going to ruin my life. I have badly to fight for every thing in my life. If I want to go somwhere, to socialize...not to mention going to bed and waking every single day with all those anixiety sypmtoms ...and I have them all, they just switch....
I am so convinced that this with me is mix of post partal depression, hormones, thyroid gland, baby, first year in marriage....and my body is trying to say me "I cant stand this, change sth"....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.